On one-point weak uniqueness for elliptic equations

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)405-443
Number of pages39
JournalCommunications in Partial Differential Equations
Issue number11-12
StatePublished - Jan 1 1992

Bibliographical note

Funding Information:
The author is sincerely grateful to E.B. Fabes for several very stimulating conversations. This work is partially supported by NSF grant DMS-9112597.

Cite this